# SDR UIEA2014111200593

- Difficulty date: November 10, 2014
- Submitted: November 12, 2014
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 53,644 hours, 37,520 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Actuator
- Part number: 312540011
- Part serial: 1411
- Condition: Malfunctioned
- Location: Overwing Exit
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING SLIDE INADVERTENTLY DEPLOYED IN FLIGHT & SEPARATED FROM ACFT.  CARRIAGE DEPLOYMENT BOTTLE DEPLETED.  R & R RT OVERWING ESCAPE SYS LATCH DOOR ACTUATOR IAW MM 25-65-11-400.
